Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 29, 2011, 7:09 PM CDT for Ellis County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2011, 7:09 PM CDT (00:09 UTC)
- Expired
- May 29, 2011, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ellis County, KS
The radar
The Dodge City radar (KDDC), 147 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:15 PM CDT | HAIL 1.75 | 3 N Liebenthal, KS | A FEW GOLFBALL SIZED HAIL STONES WERE REPORTED ALONG HIGHWAY 183 NEAR THE RUSH-ELLIS COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 4:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1380 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 2694 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 445 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
224 WUUS53 KDDC 300009 SVRDDC KSC051-300100- /O.NEW.KDDC.SV.W.0054.110530T0009Z-110530T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 709 PM CDT SUN MAY 29 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ELLIS COUNTY IN CENTRAL KANSAS... * UNTIL 800 PM CDT * AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ANTONINO TO PFEIFER...AND MOVING NORTHEAST AT 55 MPH. THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DOWNED TREE BRANCHES AND QUARTER SIZED HAIL OVER WESTERN RUSH COUNTY. * LOCATIONS IMPACTED INCLUDE... ANTONINO... YOCEMENTO... CATHARINE... EMMERAM... MAINLY RURAL AREAS OF ELLIS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3912 9903 3870 9904 3869 9960 3912 9951 TIME...MOT...LOC 0008Z 203DEG 49KT 3878 9945 3877 9918 WIND...HAIL 60MPH 1.00IN $$ RUSSELL
2 follow-up statements
304 WWUS53 KDDC 300035 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 735 PM CDT SUN MAY 29 2011 KSC051-300100- /O.CON.KDDC.SV.W.0054.000000T0000Z-110530T0100Z/ ELLIS KS- 735 PM CDT SUN MAY 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELLIS COUNTY UNTIL 800 PM CDT... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF CATHARINE TO 7 MILES EAST OF PFEIFER...AND MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... TOULON... WALKER... MAINLY RURAL AREAS OF EASTERN ELLIS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3871 9934 3912 9930 3912 9903 3870 9904 TIME...MOT...LOC 0034Z 209DEG 37KT 3899 9928 3874 9903 WIND...HAIL 60MPH 1.00IN $$ RUSSELL
113 WWUS53 KDDC 300054 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 754 PM CDT SUN MAY 29 2011 KSC051-300104- /O.EXP.KDDC.SV.W.0054.000000T0000Z-110530T0100Z/ ELLIS KS- 754 PM CDT SUN MAY 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELLIS COUNTY WILL EXPIRE AT 800 PM CDT/700 PM MDT/... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 3871 9934 3912 9930 3912 9903 3870 9904 TIME...MOT...LOC 0054Z 209DEG 37KT 3917 9915 3892 9890 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:32 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 29, 3:32 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 332 PM CDT SUN MAY 29 2011 .DISCUSSION... DAYS 1-2... IS IT STILL JUST THE MONTH OF MAY? A BLAST FURNACE HAS ENCOMPASSED MUCH OF THE AREA SOUTH OF INTERSTATE 70 THIS AFTERNOON WITH RECORD TEMPERATURES ABOVE THE CENTURY MARK AND WITH GUSTY SOUTH WINDS. THE HOT AIR YESTERDAY ACROSS WEST TEXAS SPREAD NORTH DURING THE PAST 24 HOURS. WITH DEEP MIXING OF THE LOWER PART OF THE ATMOSPHERE TEMPERATURES AT THE SURFACE HAD SKY ROCKETED. A FORECAST ISSUE IS THE CHANCE FOR CONVECTION DURING THE BALANCE OF THE AFTERNOON AND INTO THE EVENING. WITH THE DEEPLY MIXED AIR THE DRY LINE HAS BECOME PRETTY STRONG. THE ATMOSPHERE EAST OF THE DRY LINE THAT STRETCHED ROUGHLY FROM ENGLEWOOD TO LARNED WAS VERY UNSTABLE WITH SURFACE BASED CAPES OF AROUND 4000 J/KG BUT WAS ALSO CAPPED. BUT WITH DECENT SFC CONVERGENCE AND THE HOT TEMPERATURES THERE COULD BE AT LEAST ISOLATED STORMS DEVELOP BEFORE EVENING. THE HIGH RESOLUTION RAPID REFRESH MODEL WAS SHOWING CONVECTION DEVELOPING AND LATEST VISIBLE SATELLITE IMAGE REVEALED TOWERING CUMULUS IN THE EASTERN TEXAS PANHANDLE. SO WILL CARRY LOW POPS LATE THIS AFTERNOON AND EARLY EVENING IN THE AREA MENTIONED. WITH A TIGHT SURFACE GRADIENT AND THE APPROACH OF A STRONG S/WV TROUGH IN THE ROCKIES, SFC WINDS SHOULD REMAIN GUSTY DURING THE NIGHT AND ESPECIALLY SINCE THE WELL MIXED BOUNDARY LAYER WILL NOT DECOUPLE FOR SOME TIME. WITH THE WIND CONTINUING AND WITH THE HOT AIR IN PLACE THIS AFTERNOON, OVERNIGHT LOWS WILL LIKELY STAY VERY MILD/WARM. IN FACT RECORD HIGH MINIMUMS MAY OCCUR WITH MAY LOCATIONS HAVING LOW TEMPERATURES FROM 70 TO 75 (PRETTY WARM FOR MAY). ON MONDAY, I WILL CONTINUE THE HIGH WIND WATCH AS A VERY STRONG PRESSURE GRADIENT WILL CONTINUE AND LOWER ATMOSPHERIC WINDS WILL REMAIN QUITE STRONG. FORECAST 850 MB AND 700 MB WINDS WILL BE 40 TO 55 KTS AND IF DEEP MIXING OCCURS AGAIN THEN THERE COULD BE GUSTS TO OVER 50 KT AT THE SURFACE. THE DRY LINE WILL ONCE AGAIN BECOME THE FOCUS FOR CONVERGENCE AND THE POSSIBILITY FOR THUNDERSTORMS. AS THE AFOREMENTIONED S/WV TROUGH LIFTS OUT INTO THE PLAINS AND WITH THE WELL DEFINED DRY LINE, THE CHANCE FOR CONVECTION WILL OCCUR ACROSS THE EASTERN CWA. THE HOT POOL OF AIR OVER THE AREA TODAY (SUNDAY) SHOULD HAVE MOVED EAST SO MAX TEMPERATURES WON'T BE QUITE AS HOT AS TODAY. DAYS 3-7... WARM AIR ADVECTION ALONG WITH ISENTROPIC LIFT STILL FORECAST TO DEVELOP TUESDAY NIGHT NORTH OF A WARM FRONT WHICH WILL BE MOVING ACROSS WESTERN KANSAS DURING THE OVERNIGHT HOURS. GIVEN THIS PERSISTENT SIGNAL OF LIFT UNDER SOME MID LEVEL INSTABILITY WILL KEEP A MENTION OF SMALL PRECIPITATION CHANCES ACROSS PARTS OF SOUTHWEST AND CENTRAL KANSAS TUESDAY NIGHT. ON WEDNESDAY 500MB HEIGHTS WILL BEGIN TO INCREASE AS AN UPPER LEVEL RIDGE/HIGH LOCATED OVER THE EASTERN UNITED STATES BEGINS TO RETROGRADE WESTWARD TOWARDS THE SOUTHERN AND CENTRAL PLAINS. AS THIS UPPER HIGH STARTS TO BUILD INTO THE PLAINS MID TO LATE WEEK AN UPPER LEVEL LOW WILL BEGIN TO ESTABLISH ITSELF NEAR THE WEST COAST OF CALIFORNIA. SUBTLE WAVES EMBEDDED IN THE DEVELOPING SOUTH/SOUTHWEST FLOW MID WEEK MAY GIVE RISE TO INCREASING CHANCES FOR PRECIPITATION WEST OF THE UPPER HIGH LATE WEDNESDAY OR EARLY THURSDAY. TIMING OF THESE SUBTLE FEATURES REMAIN UNCLEAR AS DOES JUST HOW QUICKLY THE UPPER LEVEL RIDGE AXIS WILL RETROGRADE INTO THE SOUTHERN/CENTRAL PLAINS. AS A RESULT OF THIS UNCERTAINTY WILL NOT BE INSERTING SLIGHT CHANCE POPS INTO THE GRIDS ON WEDNESDAY OR EARLY THURSDAY JUST YET. THE WARMING TREND CURRENTLY IN THE GRIDS FOR MID TO LATE WEEK STILL APPEARS TO BE ON TRACK BASED ON 850-700MB TEMPERATURE TRENDS FROM THE ECMWF,GEM, AND GFS. MOSGUIDE AND CONSMOS HOWEVER STILL APPEARS TO BE A LITTLE TOO COOL BASED ON 00Z AND 12Z SUNDAY MODEL TRENDS. AS A RESULT WILL STAY CLOSE TO THE PREVIOUS FORECAST BUT DID TRIM A FEW DEGREES OF HIGHS ON WEDNESDAY AND THURSDAY BASED ON THE LATEST MODELS SUGGEST A SLIGHTLY SLOWER WARMUP BASED ON 00Z THURSDAY AND 00Z FRIDAY 850MB TEMPERATURES. && .AVIATION... FOR THE 18Z TAFS...SOUTHERLY WINDS WILL BE ON THE INCREASE LATE TODAY AS AN AREA OF LOW PRESSURE DEEPENS ACROSS EASTERN COLORADO AND A WARM FRONT LIFTS NORTH INTO NORTHERN KANSAS. THE MET AND MAV ARE BOTH IN REASONABLY GOOD AGREEMENT WITH GUSTY SOUTH/SOUTHEAST WINDS AT AROUND 25KTS DEVELOPING AFTER 21Z AT GCK AND AT DDC AFTER 00Z SUNDAY. HAYS WILL SEE THESE GUSTY WINDS DEVELOPING AFTER 03Z AS THE WARM FRONT CONTINUES TO LIFT NORTH INTO NEBRASKA. THESE GUSTY WINDS WILL THEN CONTINUE OVERNIGHT AND INCREASE EVEN MORE DURING THE DAY ON MONDAY AS STRONGER WINDS ALOFT MIX DOWN TO THE SURFACE. AN ISOLATED TO WIDELY SCATTERED LATE DAY THUNDERSTORM WILL BE POSSIBLE NEAR A DEVELOPING DRYLINE WHICH IS EXPECTED TO EXTEND SOUTH ACROSS WESTERN KANSAS LATE TODAY AND EARLY TONIGHT. GIVEN HOW WIDELY SCATTERED CONVECTION WILL BE HAVE DECIDED NOT TO INCLUDE THUNDER IN 18Z TAFS BUT DID INSERT A SCT080CB AT GCK AND DDC BETWEEN 21Z AND 03Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 72 94 59 87 / 10 20 10 10 GCK 71 94 57 86 / 10 10 0 10 EHA 67 90 54 88 / 0 0 0 10 LBL 71 95 57 88 / 10 10 0 10 HYS 73 94 59 84 / 10 20 20 10 P28 75 92 65 88 / 20 40 50 20 && .DDC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR KSZ030-043>045-061>064-074>078-084>088. HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR KSZ030-031-043>046-061>066-074>081-084>090. WIND ADVISORY FROM 7 PM THIS EVENING TO 1 AM CDT MONDAY FOR KSZ064>066-077>081-087>090. RED FLAG WARNING UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR KSZ061-062-074>076-084>086. WIND ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ MONDAY FOR KSZ061>063-074>076-084>086. && FN07/18/18
Hazardous weather outlook, May 29, 5:33 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 533 AM CDT SUN MAY 29 2011 KSZ030-031-043>046-061>066-074>081-084>090-301045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 533 AM CDT SUN MAY 29 2011 /433 AM MDT SUN MAY 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE AFTER 5 PM THIS AFTERNOON. THE GREATEST THREAT FOR THUNDERSTORM ACTIVITY WILL BE MAINLY EAST OF A MEADE TO DODGE CITY TO LACROSSE LINE. MODERATE TO HIGH INSTABILITY WILL BE PRESENT ALONG WITH VERY STRONG WIND SHEAR...SO ANY THUNDERSTORMS WHICH DO DEVELOP IN THE MENTIONED AREA COULD QUICKLY BECOME SEVERE AND BECOME SUPERCELL THUNDERSTORMS...CAPABLE OF VERY LARGE HAIL OVER TWO INCHES IN DIAMETER AND DANGEROUS THUNDERSTORM WIND GUSTS IN EXCESS OF 70 MPH. SHOULD A SUPERCELL THUNDERSTORM OCCUR AND PERSIST THROUGH THE MID EVENING HOURS...AN ISOLATED TORNADO CANNOT BE RULED OUT. A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF SOUTHWEST LATE THIS AFTERNOON AND THIS EVENING. REFER TO THE NON-PRECIPITATION WEATHER MESSAGE FOR ADDITIONAL DETAILS. A RED FLAG WARNING IS ALSO IN EFFECT FOR MAINLY FAR SOUTHWEST KANSAS WEST OF THE DRYLINE. REFER TO THE FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE DRYLINE WILL BECOME A FOCUS FOR SCATTERED STRONG TO SEVERE THUNDERSTORMS LATE MONDAY AFTERNOON AND EVENING. THE THUNDERSTORM THREAT ON MONDAY WILL BE MAINLY EAST OF A HAYS TO KINSLEY TO ASHLAND LINE. A HIGH WIND WATCH IS ALSO IN EFFECT FOR MUCH OF THE AREA MONDAY. ADDITIONAL DETAILS ON THE HIGH WIND THREAT CAN BE FOUND IN THE NON-PRECIPITATION WEATHER MESSAGE. A FIRE WEATHER WATCH IS ALSO IN EFFECT MONDAY GENERALLY WEST OF A WAKEENEY TO DODGE CITY TO MEADE LINE. ADDITIONAL DETAILS ON THE FIRE WEATHER THREAT FOR MONDAY CAN BE FOUND IN THE FIRE WEATHER MESSAGE. .SPOTTER INFORMATION STATEMENT... && STORM SPOTTERS MAY BE NEEDED AFTER 5 PM THIS EVENING ALONG AND WEST OF A MEADE TO DODGE CITY TO LACROSSE LINE. UMSCHEID
In the hours before
Special weather statement, May 29, 5:48 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 548 PM CDT SUN MAY 29 2011 KSZ064-078>080-292330- EDWARDS-FORD-HODGEMAN-KIOWA- 548 PM CDT SUN MAY 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...NORTHEASTERN FORD... NORTHWESTERN KIOWA AND SOUTHEASTERN HODGEMAN COUNTIES... AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WRIGHT TO 6 MILES NORTH OF MULLINVILLE...OR ALONG A LINE EXTENDING FROM WRIGHT TO MULLINVILLE...MOVING NORTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LAT...LON 3808 9962 3789 9907 3753 9939 3776 10000 TIME...MOT...LOC 2248Z 235DEG 34KT 3780 9985 3768 9945 RUSSELL
Special weather statement, May 29, 6:21 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 621 PM CDT SUN MAY 29 2011 KSZ045-046-064-065-079-300000- EDWARDS-HODGEMAN-NESS-PAWNEE-RUSH- 621 PM CDT SUN MAY 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...NORTHEASTERN HODGEMAN...NORTHERN EDWARDS...SOUTHERN RUSH AND WESTERN PAWNEE COUNTIES... AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF HANSTON TO 9 MILES NORTH OF KINSLEY...MOVING NORTH AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LAT...LON 3868 9981 3843 9905 3801 9929 3818 9982 TIME...MOT...LOC 2320Z 202DEG 36KT 3821 9977 3808 9943 RUSSELL
Local storm report, May 29, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 NNE DODGE CITY 37.77N 100.01W
05/29/2011 FORD KS NWS EMPLOYEE
A 7-8 INCH DIAMETER TREE LIMB WAS BLOWN DOWN.
0635 PM HAIL 9 S ALEXANDER 38.34N 99.58W
05/29/2011 E0.88 INCH PAWNEE KS TRAINED SPOTTER
0635 PM NON-TSTM WND DMG 9 S ALEXANDER 38.34N 99.58W
05/29/2011 PAWNEE KS TRAINED SPOTTER
A 5 INCH DIAMETER TREE LIMB WAS BLOWN DOWN.
&&
RBURGLocal storm report, May 29, 7:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 E ALEXANDER 38.47N 99.53W
05/29/2011 E0.88 INCH RUSH KS PUBLIC
&&
MRUSSELLLocal storm report, May 29, 7:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
706 PM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 E ALEXANDER 38.47N 99.51W
05/29/2011 E1.00 INCH RUSH KS PUBLIC
&&
RBURGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:52 AM CDT | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 20 hr |
| May 30, 4:18 AM CDT | Red Flag Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.